# SDR UALA2009030400713

- Difficulty date: March 3, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 67,999 hours, 11,143 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 65+121 TOP CAP OF PIT FLOOR STRUCTURE CORRODED APPROX LBL 16.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SECTION OF T-CAP, FABRICATED & INSTALLED REPLACEMENT T-CAP CHORD.
